MathSciNet Relay Station
MathSciNet bibliographic data
MR2316978 53C24 (35B40 35J60 35R45 53C21)
Li, Peter; Wang, Jiaping Weighted Poincaré inequality and rigidity of complete manifolds. Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 6, 921–982.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement